# SDR 95ZZZX680

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N29EB
- Make and model: Beech C90
- Aircraft serial: LJ871
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 9913000011
- Condition: Cracked
- Location: Aileron Upper
- Part time: 4,204 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED AILERON INSPECTION, FOUND SKIN CRACKED IMMEDIATELY ADJACENT TO THE LEADING EDGE SKIN WHERE THE TOP SKIN AND LEADING EDGE SKIN LAP.  THE CRACK WAS ABOUT 5.50 INCHES LONG AND NOT VISIBLE WITHOUT PRESSING ON THE SKIN ITSELF.
